MAUDE Adverse Event Report: Pringy JUVEDERM VOLUX XC 2 x 1mL Sample; implant, dermal, for aesthetic use

Pringy JUVEDERM VOLUX XC 2 x 1mL Sample; implant, dermal, for aesthetic use
Catalog Number 20074128
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Inflammation (1932)
Date of Event 09/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Healthcare professional (hcp) reported injecting a patient with juvéderm volux¿ xc in the jawline area.About a week and a half later, the patient ¿reported redness and irritation in the area of injection.¿ after discussion, the patient did say that they applied topical skincare products to the face shortly after being injected.They also had a deep teeth cleaning 2 days after the filler injection.The patient was treated with hylanex ® twice three days apart.The patient was also given antibiotics.The area of redness and irritation has been showing improvement.Symptoms are ongoing.
 
Additional Manufacturer Narrative
Clarification to h.6.Type of investigation code: the filler was injected into the patient and is not accessible for return.The syringe was not returned for evaluation.The event is a physiological complication and analysis of the device generally does not assist abbvie in determining a probable cause for this event.Further information regarding event, product, or patient details has been requested.No additional information is available at this time.This is a known potential adverse event addressed in the product labeling.

Brand Name
JUVEDERM VOLUX XC 2 x 1mL Sample
Common Device Name
implant, dermal, for aesthetic use
Manufacturer (Section D)
Pringy
route de promery
zone artisanale de pre-mairy
pringy 74370
FR  74370
Manufacturer (Section G)
Pringy
route de promery
zone artisanale de pre-mairy
pringy 74370
FR   74370
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
+1(847)936-6324
MDR Report Key50756146
Report Number3005113652-2026-01065
Device Sequence Number9551014
Product Code LMH
UDI-Device Identifier10840228302831
UDI-Public(01)10840228302831(17)270519(10)1004362555
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P050047
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number20074128
Device Lot Number1004362555
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/09/2026
Supplement Date Received by Manufacturer09/11/2026
Initial Report FDA Received Date09/14/2026
Supplement Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient SexFemale
Patient Weight150 LB
Patient RaceWhite